Header

UZH-Logo

Maintenance Infos

SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$


Bianchini, S; De Lellis, C; Robyr, R (2011). SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$. Archiv for Rational Mechanics and Analysis, 200(3):1003-1021.

Statistics

Citations

Dimensions.ai Metrics
11 citations in Web of Science®
11 citations in Scopus®
9 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

64 downloads since deposited on 11 Aug 2011
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Mathematics (miscellaneous)
Physical Sciences > Mechanical Engineering
Date:2011
Deposited On:11 Aug 2011 14:35
Last Modified:15 Apr 2021 14:13
Publisher:Springer
ISSN:0003-9527
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00205-010-0381-z
Related URLs:http://arxiv.org/abs/1002.4087v1

Download

Green Open Access

Download PDF  'SBV Regularity for Hamilton–Jacobi Equations in $\mathbb{R}^n$'.
Preview
Filetype: PDF
Size: 2MB
View at publisher